Jump to content

Samantha09


Samantha09

Recommended Posts

Hi, I'm currently on  5mg cipralex tapered from 10mg in October I have been okay I developed pvc's but more recently the anxiety has been to much I don't want to leave my house. I'm scared all the time. I want to reinstate my old dose, should I? Can I? Is reinstating only when you are off of the drug? Thank you Sam:)

Edited by Samantha09
Didn't finish my message
Link to comment
  • Moderator Emeritus

Hi Samantha and welcome to SA,

 

Are you taking any medication for your PVC?  If you are taking 2 or more drugs of any kind, please use the Drug Interactions Checker and copy and paste the results in a post here in your Intro topic.

 

We ask all members to create a drug signature.  Please use the preferred format:

 

A request: Would you summarize your history in a signature - ALL drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly?

  • Please leave out symptoms and diagnoses.
  • A list is easier to understand than one or multiple paragraphs. 
  • Any drugs prior to 24 months ago can just be listed with start and stop years.
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.
  • Link to Account Settings – Create or Edit a signature.

 

Why taper by 10% of my dosage?

 

Please read Post #1 of this topic:

 

About reinstating and stabilizing to reduce withdrawal symptoms
 

SA's recommendation is to reinstate a very small dose because your brain will have already made some adaptations in the time you have been off the drug.  It is better to start with a small amount and if after about 2-3 weeks and your symptoms are still unbearable you could try a very small increase.  Keep Notes on Paper


Dr Joseph Glenmullen's WD Symptoms Checklist

 

This is your own Introduction topic where you can ask questions and journal your progress.

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy